Acta mathematica scientia,Series A ›› 2023, Vol. 43 ›› Issue (1): 53-68.

Previous Articles     Next Articles

Positive Solutions for a High Order Riemann-Liouville Type Fractional Impulsive Differential Equation Integral Boundary Value Problem

Xu Jiafa*(),Yang Zhichun()   

  1. School of Mathematical Sciences, Chongqing Normal University, Chongqing 401331
  • Received:2021-12-09 Revised:2022-10-17 Online:2023-02-26 Published:2023-03-07
  • Supported by:
    The NSFC(11971081);Science and Technology Research Program of Chongqing Municipal Education Commission(KJZD-M202000502)


In this paper, we study a high order Riemann-Liouville type fractional impulsive differential equation integral boundary value problem involving semipositone the nonlinear and impulsive terms. By virtue of the fixed point index, we obtain the positive solutions theorems under some appropriate superlinear and sublinear growth conditions. The results here extend the existing study.

Key words: Fractional differential equations, Boundary value problems, Impulse, Fixed point index, Positive solutions

CLC Number: 

  • O175.1